Thursday, January 18, 2007

Insomnia

Anyone else ever have insomnia after starting the birth control pill? This is not working for me.... I can't sleep at all.

6 comments:

my4kids said...

Unfortunatly I don't have any advice or experience with insomnia with the pill. I took it for a month after Kenzie and felt like I was going to die the entire time due to nausea, it was terrible. The shot caused me to go into a hormone induced menapause state for 8 months with nonstop heavy bleeding after Joshua. hence the reason I have 4 kids so close together. I was not meant for birth control. I do understand your feelings in the previous post you made about taking the pill, I felt the same way so was in a way glad I couldn't take it. Of course the natural planning obviously wasn't something we were very good at which is why we had so many difficult pregnancies so close together. Very hard this being a woman stuff.

BasilBean said...

I have used the pill during most of my adult life. I used it for many years before getting pg with my son (was able to get pg the first month trying after going off of it). And I went back on it for four months this year. I am off of it again b/c we are going to begin ttc next month.

I never had insomnia with the pill. However, it does take a couple of months for your body to get used to being on the pill. As long as you take it every day, at the same time of day, you will notice very few negative side effects after things get normalized.

It is also very important to note that there are a few different "types" of pills--the mini pill, tri-phasal pills, and pills that have more progesterone. Your doctor should be able to figure out which is best for you, but each one has a different way of working--and since each of us has a different body/system, not all pills work best for all women.

I've heard that a lot of women get pg while on the mini pill/breastfeeding pill, so I would avoid that.

Sorry to write such a long comment :)

Shelbi and Berek's Mom said...

I'm not sure what pg is, but I do know that the mini pill worked great for me. My regular pill caused my milk to almost completely go away, and I was determined to breastfeed.
The mini pill is something that you and your doc should discuss if you haven't already; I didn't have any side effects with it.

MOM said...

HAPPY BIRTHDAY, BECCI!!!

LOVE, MOM AND DAD

Dorothy said...

hi mommmeee!!

happpy birthday!

love adorable Dorothy

my4kids said...

HAPPY B DAY BECCI!